Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes rashes after shaving?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3552 Questions
when i shave i get like a rash i triy to be careful but i still get like a rash it is worse on my chin
Posted Thu, 30 Jan 2014 in Skin Hair and Nails
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Causes to rash when shaving... Detailed Answer: Hi, The rash you get when shaving could be related to : - allergic reaction : most probably due to the shaving cream/foam you use or the material of the shaving blades - infection of the skin, especially if you do not apply good hygienic measures. I'd suggest to: - use the blades only once - deep the blade into hot water before shaving - first shave the chin and then, other parts of the body. I'd advise to use different blades for different parts. - If using shaving machine (electric or other); I'd suggest to deep the blades inside hot water or keep it cleaned and disinfected well. - rinse the shaved area with water thoroughly and dry it well using a soft towel - please watch if the after shave lotion/cream you use could aggravate rash and change to hypoallergic one. Hope it helped! Feel free to ask me other questions you might have! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor